MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING
Model Number IBI-81202
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One inquiry steerable diagnostic catheter was received for evaluation.Slight bends were noted throughout the catheter shaft.Electrode bands 3 and 4 were displaced from the catheter shaft, and had moved distal to weld joints 3 and 4.Electrode bands 5 and 6 were misshapen.Electrodes 3 and 4 read as an open circuit during electrical testing.In addition, electrode rings 3 and 4 were distally displaced.The conductor wires for electrodes 3 and 4 had fractured at the weld joints of the electrode rings, consistent with the open circuits detected, the reported signal issue, and the displaced electrode rings.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured conductor wires is consistent with damage during use.The displaced electrodes is consistent with manipulation of the catheter during use with an introducer sheath.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming displaced electrodes on the catheter.

Brand Name
INQUIRY¿ STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key8035137
Report Number2030404-2018-00074
Device Sequence Number11078265
Product Code DRF
UDI-Device Identifier05414734303439
UDI-Public05414734303439
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberIBI-81202
Device Catalogue NumberIBI-81202
Device Lot Number6383953
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1